Alert archive / Illinois / Flash Flood Warnings in 2020

Flash Flood Warning 22, NWS Lincoln, IL

July 15, 2020Peoria County, Tazewell County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 15, 2020, 2:30 PM CDT for Peoria County, Tazewell County, Illinois. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2020, 2:30 PM CDT (19:30 UTC)
Expired
Jul 15, 2020, 5:30 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 2:45 PM CDTHEAVY RAIN 2.386 N Manito, ILSO FAR
Jul 15, 3:09 PM CDTFLASH FLOODPekin, IL1.5-2 INCHES, SEVERAL ROADS FLOODED
Jul 15, 3:20 PM CDTHEAVY RAIN 2.3Creve Coeur, ILACCUMULATION OVER THE LAST 90 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

764 
WGUS53 KILX 151930
FFWILX
ILC143-179-152230-
/O.NEW.KILX.FF.W.0022.200715T1930Z-200715T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
230 PM CDT Wed Jul 15 2020

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Central Tazewell County in central Illinois...
  South central Peoria County in central Illinois...

* Until 530 PM CDT.

* At 229 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Pekin, East Peoria, Morton, Bartonville, Creve Coeur, Marquette
  Heights, South Pekin, North Pekin, Groveland, Kingston Mines,
  Mapleton and Powerton.

This includes the following highways...
 Interstate 155 between mile markers 27 and 31.
 Interstate 474 between mile markers 9 and 14.
 Interstate 74 between mile markers 97 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4066 8953 4057 8943 4049 8962 4044 8983
      4054 8983 4062 8973

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

Shimon
1 follow-up statement
153 
WGUS73 KILX 152027
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
327 PM CDT Wed Jul 15 2020

ILC143-179-152230-
/O.CON.KILX.FF.W.0022.000000T0000Z-200715T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tazewell-Peoria-
327 PM CDT Wed Jul 15 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
CENTRAL TAZEWELL AND SOUTH CENTRAL PEORIA COUNTIES...

At 326 PM CDT, trained weather spotters reported flash flooding in 
Pekin. Two to three inches of rain have already fallen.
Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Trained weather spotters.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Pekin, East Peoria, Morton, Bartonville, Creve Coeur, Marquette
Heights, South Pekin, North Pekin, Groveland, Kingston Mines,
Mapleton and Powerton.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area as the next line of storms arrives later this afternoon.

This includes the following highways...
 Interstate 155 between mile markers 27 and 31.
 Interstate 474 between mile markers 9 and 14.
 Interstate 74 between mile markers 97 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4066 8953 4057 8943 4049 8962 4044 8983
      4054 8983 4062 8973

FLASH FLOOD...OBSERVED

$$

Shimon

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:46 PM CDT, 44 minutes earlier.

Area forecast discussion, Jul 15, 1:46 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
146 PM CDT Wed Jul 15 2020

.SYNOPSIS...
Issued at 1100 AM CDT Wed Jul 15 2020

Expect thunderstorms to gradually increase in activity from west
central Illinois into eastern Illinois through the afternoon hours
today. Some storms may be strong to severe, with damaging wind
gusts, hail, and a threat for an isolated tornado or two in the
region. Chances for showers and isolated thunderstorms continue
into the second half of the week. Temperatures will increase
toward the weekend.

&&

.UPDATE...
Issued at 1119 AM CDT Wed Jul 15 2020

Updates made to precipitation amount for this afternoon as
additional rounds of thunderstorms affect west central IL through
the afternoon, while eastern IL likely sees a bit more limited
precipitation as a more progressive linear convective system
develops for late afternoon and evening sweeping through eastern
IL later in the day. Otherwise, developing severe thunderstorm
potential today as a surge of increased moisture pushes through
central IL and daytime heating and destabilization allow fuel a
couple of shortwave disturbances ahead of an approaching cold
front. Enhanced risk for severe thunderstorms continues from a
broad area around Springfield southward, while slight risk remains
from around Effingham to Havana north and eastward. Precipitation
amounts could be around 2 inches around the Illinois River Valley
south of Peoria, with locally greater amounts, while most of
central IL sees typical amounts around an inch to inch and a half.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 249 AM CDT Wed Jul 15 2020

A much different picture this morning, than from 24 hours ago.
Clouds are quickly increasing across the western Midwest,
expected to bring mostly cloudy skies to the region today. Early
morning radar shows two complexes that are worth mentioning. The
first complex is more linear across northern Missouri, associated
with the frontal boundary. This area is expected to continue
pushing eastward through the morning, however as it approaches the
western CWA, drier conditions should hold of any precip till
around 12z. A large precip shield is evident on mosaic radar, as
the 0.5-degree scan shows some precip beginning to show across
western IL, and even inching into the far western CWA. Mid and low
level moisture profiles are still very dry, as Td spreads are in
the 8-10 degree range. Expecting showers and storms to slowly
shift southeast, before being ingested into the MCS that is
tracking through Kansas currently. This is the main convective
system that will be of focus today across central and southern
Illinois.

This MCS will ride along the stalled out boundary from the upper
Low pressure system in southern Canada. With the track along and
south of the I-72 corridor, expecting storms to continue for a
majority of the afternoon and evening with this complex. SPC did
increase portions of the CWA into the Enhanced Risk category for
severe weather this afternoon and evening. This area is focused sw
of a Rushville-Lincoln-Effingham enclosure. With the frontal
boundary stalled out, and the complex tracking along this
boundary, expecting shear values to increase through the day.
Looking over hodographs this morning, there is indication for the
possibility of tornadoes this afternoon with supercell
development. However, this threat should be limited to the
afternoon as storms build and move east. As the evening arrives,
expecting the main concerns to shift into a damaging wind event,
with a more linear progression of cells. As with any of the
storms, the possibility of hail will occur, but this threat
appears lower than the others. WPC did mention with their morning
update about the chance for heavy rainfall. Models are hinting at
upwards of 2 inches of rain, especially along the boundary and to
the south...so southern Illinois. Some localized 3 inch values
could occur however those appear to be south of the ILX CWA.

As this system exits overnight, the weak cold front will dip
southeast of the CWA. This is expected to end rain chances
overnight into early Thursday morning. However, temps will remain
mild, as this is not a very dominate frontal passage.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 249 AM CDT Wed Jul 15 2020

Looking ahead to the rest of this week and
weekend...precipitation activity will continue each day
throughout much of the period. Although this should remain
isolated to maybe scattered in nature. High pressure situated
across the southern US will lift into the central latitudes
towards the weekend, lifting the excessive heat currently in the
desert sw. This will bring hot and humid conditions back to the
Midwest for the upcoming weekend, as temps peak in the 90s...with
morning lows being very mild in the mid 70s. With the hot humid
conditions, Td values will peak in the mid to upper 70s, bringing
heat index values into the 100-110 degree range. Current
indications for the weekend show a heat advisory may be needed
Saturday and Sunday.

The heat does not appear to let up anytime soon, as predictions
for well above average temperatures continues into the start of
next week...temps linger in the 90s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 145 PM CDT Wed Jul 15 2020

Scattered thunderstorms, some strong to severe, will continue
west of KSPI-KBMI through 21Z, then likely organize into a line of
thunderstorms sweeping eastward through the central IL terminals
21Z-04Z. Primarily VFR conditions expected until 02-04Z, although
isold MVFR cigs/vsby with TSRA. Strong gusty and variable winds
possible with TSRA as high as 50 kts. After 02-04Z, cigs
decreasing to MVFR and potentiall IFR. Winds SE around 10 kts,
becoming NW overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...37
SYNOPSIS...37
SHORT TERM...Baker
LONG TERM...Baker
AVIATION...37
Hazardous weather outlook, Jul 15, 12:00 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1200 PM CDT Wed Jul 15 2020

ILZ040>042-047>054-061-066-161100-
Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
1200 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is an enhanced risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will develop this afternoon
and eventually congeal into a line as it moves across central
Illinois. While damaging winds will be primary hazard, large hail,
an isolated tornado or two, and flash flooding are all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-161100-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt-
Richland-Stark-Tazewell-Vermilion-Woodford-
1200 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a slight risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will develop this afternoon
and eventually congeal into a line as it moves across central
Illinois. While damaging winds will be primary hazard, large hail,
an isolated tornado, and flash flooding are all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

37

In the hours before

Special weather statement, Jul 15, 10:35 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1035 AM CDT Wed Jul 15 2020

ILZ040-151615-
Schuyler-
1035 AM CDT Wed Jul 15 2020

...STRONG THUNDERSTORM WINDS POSSIBLE FOR NORTHWESTERN SCHUYLER
COUNTY UNTIL 1115 AM CDT...

At 1034 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Point to near Camp Point. Movement
was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Littleton, Huntsville, Camden, Doddsville and Weinberg King State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4029 9091 4028 9047 4008 9068 4008 9070
      4009 9071 4010 9070 4011 9071 4011 9091
TIME...MOT...LOC 1534Z 223DEG 38KT 4021 9119 4007 9107

Shimon
Special weather statement, Jul 15, 11:37 AM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1137 AM CDT Wed Jul 15 2020

ILZ036-040-041-047-151715-
Mason-Schuyler-Cass-Fulton-
1137 AM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...NORTH
CENTRAL CASS...CENTRAL SCHUYLER AND WEST CENTRAL MASON COUNTIES UNTIL
1215 PM CDT...

At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rushville, moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Havana, Rushville, Lewistown, Cuba, Astoria, Vermont, Ipava, Bath,
Browning, Frederick, Bluff City, Chatauqua Park, Ray, Snicarte,
Duncan Mills, Marbletown and Poplar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4028 9047 4027 9045 4029 9045 4049 9020
      4024 8994 4001 9050 4015 9065
TIME...MOT...LOC 1637Z 230DEG 34KT 4015 9048

37
Special weather statement, Jul 15, 12:13 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1213 PM CDT Wed Jul 15 2020

ILZ036-040-041-151800-
Mason-Schuyler-Fulton-
1213 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FULTON...EASTERN
SCHUYLER AND CENTRAL MASON COUNTIES UNTIL 100 PM CDT...

At 1213 PM CDT, Doppler radar was tracking a strong thunderstorm near
Astoria, or 11 miles west of Havana, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Havana, Lewistown, Astoria, St. David, Bath, Dunfermline, Bryant,
Liverpool, Topeka, Bluff City, Chatauqua Park, Duncan Mills,
Marbletown, Little America and Poplar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4015 9028 4027 9038 4053 9005 4027 8987
TIME...MOT...LOC 1713Z 235DEG 23KT 4025 9026

37
Special weather statement, Jul 15, 12:49 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1249 PM CDT Wed Jul 15 2020

ILZ029-036-037-041-151830-
Tazewell-Peoria-Mason-Fulton-
1249 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FULTON...
SOUTHWESTERN TAZEWELL...NORTHEASTERN MASON AND SOUTH CENTRAL PEORIA
COUNTIES UNTIL 130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Havana, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pekin, Havana, Bartonville, Creve Coeur, Marquette Heights, Bellevue,
Manito, South Pekin, Glasford, Hopedale, Green Valley, North Pekin,
Dillon, Norwood, Kingston Mines, Dunfermline, Mapleton, Forest City,
Banner and Liverpool.

This includes the following highways...
 Interstate 155 between mile markers 18 and 22.
 Interstate 474 between mile markers 5 and 6, and near mile marker
8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 9002 4041 9014 4072 8971 4043 8941
TIME...MOT...LOC 1748Z 237DEG 23KT 4036 9001

Shimon
Special weather statement, Jul 15, 1:00 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
100 PM CDT Wed Jul 15 2020

ILZ027-036-151900-
Knox-Fulton-
100 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON AND SOUTHEASTERN
KNOX COUNTIES UNTIL 200 PM CDT...

At 100 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bushnell, or 8 miles northeast of Macomb, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Canton, Farmington, Cuba, Avon, Yates City, Fairview, London Mills,
Maquon, Smithfield, Norris, Marietta, Ellisville, Fiatt and Middle
Grove.

This includes Interstate 74 between mile markers 64 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4091 9001 4059 9000 4038 9044 4068 9045
TIME...MOT...LOC 1800Z 238DEG 26KT 4052 9053

Shimon
Local storm report, Jul 15, 2:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TORNADO          2 NW GREEN VALLEY       40.43N 89.67W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

0145 PM     TORNADO          S SOUTH PEKIN           40.50N 89.65W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

            BRIEF TOUCHDOWN

&&

ROBERSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:35 AM CDTSpecial Weather StatementILXSchuyler40 min
Jul 15, 11:37 AM CDTSpecial Weather StatementILXFulton, Schuyler38 min
Jul 15, 12:13 PM CDTSpecial Weather StatementILXFulton47 min
Jul 15, 12:49 PM CDTSpecial Weather StatementILXTazewell41 min
Jul 15, 12:51 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jul 15, 1:00 PM CDTSpecial Weather StatementILXFulton60 min
Jul 15, 1:41 PM CDTTornado WarningILXTazewell34 min
Jul 15, 2:15 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford60 min
Jul 15, 3:12 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Jul 15, 3:15 PM CDTFlash Flood WarningILXTazewell, Woodford4 hr
Jul 15, 3:55 PM CDTSevere Thunderstorm WarningILXMcLean35 min
Jul 15, 4:07 PM CDTTornado Warning Tornado observedILXMcLean8 min
Jul 15, 4:11 PM CDTFlash Flood WarningILXWoodford4 hr
Jul 15, 4:16 PM CDTTornado Warning Tornado observedILXMcLean29 min
Jul 15, 5:07 PM CDTSpecial Weather StatementILXTazewell53 min
Jul 15, 5:17 PM CDTFlash Flood WarningILXFulton, Mason, Peoria, Tazewell5 hr
Jul 15, 5:26 PM CDTTornado Warning Tornado observedILXChristian, Sangamon28 min
Jul 15, 5:40 PM CDTSevere Thunderstorm WarningILXShelby50 min
Jul 15, 5:53 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby37 min
Jul 15, 6:17 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby43 min
Jul 15, 6:19 PM CDTFlash Flood WarningILXLogan, McLean, Tazewell, Woodford4 hr
Jul 15, 6:25 PM CDTSevere Thunderstorm WarningILXMcLean50 min
Jul 15, 6:31 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Shelby44 min
Jul 15, 6:36 PM CDTTornado WarningILXMcLean39 min
Jul 15, 6:52 PM CDTFlash Flood WarningILXMcLean, Peoria, Tazewell, Woodford7 hr

Nearby

Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.